# SDR GTIA040842

- Difficulty date: November 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LT OB FLAP LOWER SIDE, 19 INCH FROM T/E AND 8 INCHES FROM IB END OF T/E WEDGE, DEPTH 0.095 INCH, DIAM 2.0 INCH.  REMOVED DAMAGED SKIN, FABRICATED SKIN AND DOUBLER TREATED AND PRIMED, INSTALLED SKIN AND DOUBLER, BONDED SKINS AND PAINTED.
